MAUDE Adverse Event Report: DePuy Orthopaedics Inc US DELTA XTEND; Delta Xtend Implants : Screws

DePuy Orthopaedics Inc US DELTA XTEND; Delta Xtend Implants : Screws
Catalog Number 130770024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on 22-may-2024 the patient had a primary delta xtend reverse.On (b)(6) 2024 patient had their implants removed due to infection and pain and a spacer was placed for treatment of infection.On (b)(6) 2024 the patient had their first spacer removed and a second spacer placed for continued treatment of infection.On (b)(6) 2025 the second spacer was removed and final implants were placed.This complaint is related to (b)(4) which captures reported additional events.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTA XTEND
Common Device Name
Delta Xtend Implants : Screws
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50004011
Report Number1818910-2026-12557
Device Sequence Number10382574
Product Code HSD
UDI-Device Identifier10603295027799
UDI-Public(01)10603295027799(17)270531(10)5414631
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130770024
Device Lot Number5414631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale